×

Found 542 Documents (Results 1–100)

Convective modulation instability of the radiation of the periodic component in the case of resonance of long and short waves. (English. Russian original) Zbl 1529.76020

Proc. Steklov Inst. Math. 322, 118-126 (2023); translation from Tr. Mat. Inst. Steklova 322, 124-132 (2023).
MSC:  76B15 76B25 76E15
PDFBibTeX XMLCite
Full Text: DOI

Lie symmetry analysis, optimal system and exact solutions for variable-coefficients \((2 + 1)\)-dimensional dissipative long-wave system. (English) Zbl 1498.35450

J. Math. Anal. Appl. 518, No. 1, Article ID 126671, 18 p. (2023); retraction note ibid. 526, No. 2, Article ID 127423, 1 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

Wave turbulence and complete integrability. (English) Zbl 1442.35419

Miller, Peter D. (ed.) et al., Nonlinear dispersive partial differential equations and inverse scattering. Papers from the focus program on “Nonlinear Dispersive Partial Differential Equations and Inverse Scattering”, Fields Institute, July 31 – August 18, 2017. New York, NY: Springer; Toronto, ON: The Fields Institute for Research in Mathematical Scienes. Fields Inst. Commun. 83, 39-93 (2019).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software